# SDR DXTA200500844

- Difficulty date: July 17, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N115QS
- Make and model: Beech 400A
- Aircraft serial: RK383
- Aircraft time: 406 hours, 335 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Part serial: NSN
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWERED GEAR HANDLE AND ONLY LEFT MAIN GEAR ILLUMINATED DOWN.  RAN GEAR EXTENSION CHECKLIST AND STILL ONLY INDICATED LEFT MAIN DOWN.  LANDING WAS UNEVENTFUL.  REPLACED INDICATOR LIGHT BULBS WITH NEW AND PERFORMED LANDING GEAR RETRACTION TEST IAW HAWKER 400XP MM CHAPTERS 32-20 AND 32-00.
